Asymptotic stability and spiraling properties for solutions of stochastic equations

Avner Friedman, Mark A. Pinsky

Research output: Contribution to journalArticlepeer-review

20 Scopus citations

Abstract

We consider a system of Ito equations in a domain in The boundary consists of points and closed surfaces. The coefficients are such that, starting for the exterior of the domain, the process stays in the exterior. We give sufficient conditions to ensure that the process converges to the boundary when t—In the case of plane domains, we give conditions to ensure that the process "spirals”; the angle obeys the strong law of large numbers.

Original languageEnglish (US)
Pages (from-to)331-358
Number of pages28
JournalTransactions of the American Mathematical Society
Volume186
DOIs
StatePublished - Dec 1973

Keywords

  • Asymptotic stability
  • Diffusion process
  • Spiraling solutions
  • Stochastic differential equation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotic stability and spiraling properties for solutions of stochastic equations'. Together they form a unique fingerprint.

Cite this